# SDR GR4D20160804001

- Difficulty date: June 23, 2016
- Submitted: August 4, 2016
- Operation: General aviation
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 12,961 hours, 6,423 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strap
- Part number: 1159CS2027061
- Condition: Corroded
- Location: Horiz Stab
- Part time: 12,961 hours, 6,423 cycles
- Component: Horizontal Stab, Gulstm
- Component part number: 1159CS200019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER T/E LT UPPER OVERHANG STRAPS HAVE CORROSION AROUND SEVERAL SCREW HOLES.  REQUIRES MAJOR REPAIR DOCUMENTED ON FORM 8100-9.
